ihave been having pain in right side going across to left up high . Ihad colonscopy did not show anything. I have been taking mteformin for dibetes. Keep dierrea a lot and fell sick a lot. do think this medicine could cause this.
Metformin can certainly cause diarrhea although it commonly improves after a few weeks of being on the medication. Diabetes itself can predispose you to certain intestinal problems that can cause diarrhea too. Definitely follow up with your GI specialist to see what other suggestions they may have aside from the metformin.
In the meantime try to stick with bland foods and drink lots of water.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.